# SDR DALA12016730936

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, FWD SERVICE DOOR JAMB CORNER, FOUND ONE CRACK ON UPPER FWD CORNER ON OUTER LAYER OF SKIN.  CUT OUT DAMAGE AREA AND REPAIRED IAW SRM 53-05, FIG 112, VIEW D AND ER/A 45.
